# SDR ASAA9580100

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030351
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD OVERWING EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND SIGN OPERATED NORMALLY.  (W)
